# SDR ASAA2023062543689

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 843 hours, 259 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND "TEMP CONT VALVE CLOSE RIGHT" BREAKER POPPED. GROUNDED - YES. PERFORMED C/B INSP. RESET PER B737-9 AMM 20-60-01-850-801. C/B STAY IN NOTED. R/H PACK TEMP CTRL VLV IS ON MEL, PERFORMED MEL OPS PROCEDURE FUNCTION CK NORMAL.
